It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-05-2013, 07:09 AM   #1
Junior Member
(female)
 
Join Date: Dec 2012
Location: Far Rockaway, NY, US
Posts: 36
TrishLives17 HB User
Question Arm Pitt Pain after Gardasil Shot

About a month ago I received my first dosage of the Gardasil shot. Ever since the shot my armpitts have been in pain. The pain at first was constant, but now then it would it come in waves. I went back to my doctor after two weeks of this pain. She checked my arm pits and asked me if I felt any lumps. Since I didn't and couldn't find my symptom to be a common side effect of the shot, she just told me to take painkillers whenever I felt pain.

I still have the pain up to this day. I have no lumps still, but I have looked at the side effects of the Gardasil shot and it did say swelling of lymph nodes in the arm pit and several people had the same pain I had.

I don't know if I should go back to the doctor, or just wait it out, or go for a second opinion.

Any advice would help. Thank You

 
Old 03-05-2013, 07:24 AM   #2
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 5,018
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Arm Pitt Pain after Gardasil Shot

I think it is probably lymph node pain from the vaccine and will resolve over time. You might take ibuprofen or naproxen for the pain as they also inhibit inflammation. I would also get on the FDA drug reaction website and report this. There is a form you fill out and submit. This is how information gets accumulated on drugs and vaccines, one person at a time, and helps develop the picture of potential side effects, which will help others in future. I hope this subsides quickly. Heat, like a hot wet washcloth under the arms, might feel good too. Or a heating pad on low-med.

 
The Following User Says Thank You to ladybud For This Useful Post:
TrishLives17 (03-09-2013)
Sponsors Lightbulb
   
Old 03-09-2013, 09:31 PM   #3
Junior Member
(female)
 
Join Date: Dec 2012
Location: Far Rockaway, NY, US
Posts: 36
TrishLives17 HB User
Re: Arm Pitt Pain after Gardasil Shot

Quote:
Originally Posted by MMK23 View Post
Well you have two choices... 1) Continue with the shots and get worse, potentially permanent side effects, or 2) Prevent HPV the easy way.... condoms.

Getting the HPV vaccine instead of using safer, more effective ways of preventing HPV is like throwing yourself in front of a train to prevent getting hit by a car.


Wow okay. I do practice safe sex, but I was being extra cautious and I was listening to my doctor's advice. Thanks for the advice anyways.

 
Old 03-10-2013, 02:22 PM   #4
Junior Member
(female)
 
Join Date: Dec 2012
Location: Far Rockaway, NY, US
Posts: 36
TrishLives17 HB User
Re: Arm Pitt Pain after Gardasil Shot

Quote:
Originally Posted by ladybud View Post
I think it is probably lymph node pain from the vaccine and will resolve over time. You might take ibuprofen or naproxen for the pain as they also inhibit inflammation. I would also get on the FDA drug reaction website and report this. There is a form you fill out and submit. This is how information gets accumulated on drugs and vaccines, one person at a time, and helps develop the picture of potential side effects, which will help others in future. I hope this subsides quickly. Heat, like a hot wet washcloth under the arms, might feel good too. Or a heating pad on low-med.
Thank you so much. I feel a little bit better, but I still get the pain from time to time. I have not used any pain meds at all I just sit it out. I am going to tell my doctor again that its seriously a side affect. Maybe she will take me serious the second time.

 
Old 03-11-2013, 07:10 AM   #5
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 5,018
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Arm Pitt Pain after Gardasil Shot

I would think seriously about getting the second vaccine, and do some further research on it. If you had this reaction, sometimes a second dose will cause a worse reaction (not always, but you don't know). Since your immune system reacted so strongly, you may have produced adequate antibodies against the virus to be immune already. Sometimes those antibody levels to HPV can be checked in the blood, and if adequate, the second dose isn't needed. I would find out first if your Dr can order that lab test.

 
Old 03-11-2013, 08:23 AM   #6
Junior Member
(female)
 
Join Date: Dec 2012
Location: Far Rockaway, NY, US
Posts: 36
TrishLives17 HB User
Re: Arm Pitt Pain after Gardasil Shot

Quote:
Originally Posted by ladybud View Post
I would think seriously about getting the second vaccine, and do some further research on it. If you had this reaction, sometimes a second dose will cause a worse reaction (not always, but you don't know). Since your immune system reacted so strongly, you may have produced adequate antibodies against the virus to be immune already. Sometimes those antibody levels to HPV can be checked in the blood, and if adequate, the second dose isn't needed. I would find out first if your Dr can order that lab test.
I have been doing a lot of research. A lot the people who had really bad reactions were young and teenage girls. Some of these girl passed out and some of them developed epilepsy. Whenever the mothers of these girls tell the doctor that it all happened after the shot the doctor will say that it wasn't. The seizures scare me. I haven't had one yet that I know of. I am seriously now thinking about taking the second dose because I am nervous of what else can happen. I will be damned if I were to develop epilepsy or become infertile.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!